# SDR USAA040453

- Difficulty date: July 31, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 41,553 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND Z-CHANNEL CORRODED .25 INCH AREA (6 EACH), MED ENTRANCE FLOOR AREA OUTBOARD SILL SUPPORT AROUND FASTENER HOLES.  REPLACED Z-CHANNEL PER BOEING DWG 65-17688.  (M)
